# SDR FDEA201105201915

- Difficulty date: May 20, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE FITTING HAS 2 EA. ELONGATED FASTENER HOLES AT STA 480 BETWEEN RBL 45 TO RBL 63.  FOUND OUT OF LIMITS PER SRM 53-00-51, FIG.101.  REMOVED AND INSTALLED ANGLES, BS 480, RBL 50, PER SRM 51-40-02, FOR   ACCESS. REMOVED DAMAGED TEE FITTING,  FABRICATED REPAIR ANGLES.  INSTALLED NEW TEE FITTING PER SRM 53-  00-51, FIG.201, AND SRM 51-40-02.    MAJOR REPAIR.
